JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 106
A Geometric Inequality of the Generalized Erdös-Mordell Type

    Authors: Yu-dong Wu, Chun-Lei Yu, Zhi-Hua Zhang,  
    Keywords: Geometric inequality, triangle, Erdös-Mordell inequality, Hayashi's inequality, Klamkin's inequality.  
    Date Received: 20/04/2009  
    Date Accepted: 09/10/2009  
    Subject Codes:

Primary 51M16.

    Editors: Lokenath Debnath, Sever S. Dragomir,  

In this short note, we solve an interesting geometric inequality problem relating to two points in triangle posed by Liu [7], and also give two corollaries.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login